BibTeX record journals/moc/HuSZ08

download as .bib file

@article{DBLP:journals/moc/HuSZ08,
  author    = {Qiya Hu and
               Shi Shu and
               Jun Zou},
  title     = {A mortar edge element method with nearly optimal convergence for three-dimensional
               Maxwell's equations},
  journal   = {Math. Comput.},
  volume    = {77},
  number    = {263},
  pages     = {1333--1353},
  year      = {2008},
  url       = {https://doi.org/10.1090/S0025-5718-08-02057-7},
  doi       = {10.1090/S0025-5718-08-02057-7},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/HuSZ08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics